Corrigendum to "On oscillation properties of delay differential equations with positive and negative coefficients" [J. Math. Anal. Appl. 274 (2002) 81-101] (DOI:10.1016/S0022-247X(02)00246-9)

Leonid Berezansky, Yury Domshlak, Elena Braverman

Research output: Contribution to journalComment/debate

Original languageEnglish
Pages (from-to)819-820
Number of pages2
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - 15 Mar 2009

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this